# SDR FDEA200905151666

- Difficulty date: May 15, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 146N610644
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R4 PAX DOOR BOTTOM DOOR GATE HAS INTERGRANNULAR CORROSION.  CORROSION FOUND EXCEEDED ALLOWABLE LIMITS IN SRM 51-10-02 FIG 101.  REMOVED AND REPLACED DOOR GATE ASSY IAW AMM 52-11-38 REV 4.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
